A Caltech Library Service

Perfect Space–Time Block Codes

Oggier, Frédérique and Rekaya, Ghaya and Belfiore, Jean-Claude and Viterbo, Emanuele (2006) Perfect Space–Time Block Codes. IEEE Transactions on Information Theory, 52 (9). pp. 3885-3902. ISSN 0018-9448.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


In this paper, we introduce the notion of perfect space–time block codes (STBCs). These codes have full-rate, full-diversity, nonvanishing constant minimum determinant for increasing spectral efficiency, uniform average transmitted energy per antenna and good shaping. We present algebraic constructions of perfect STBCs for 2, 3, 4, and 6 antennas.

Item Type:Article
Related URLs:
URLURL TypeDescription
Oggier, Frédérique0000-0003-3141-3118
Additional Information:© Copyright 2006 IEEE. Reprinted with permission. Manuscript received August 17, 2004; revised April 22, 2006. [Posted online: 2006-08-28] The material in this paper was presented in part at ISITA, Parma, Italy, October 2004. Communicated by B. Hassibi, Associate Editor for Communications.
Subject Keywords:Cubic shaping, cyclic algebras, division algebras, perfect codes, nonvanishing determinant
Issue or Number:9
Record Number:CaltechAUTHORS:OGGieeetit06
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4997
Deposited By: Archive Administrator
Deposited On:18 Sep 2006
Last Modified:02 Oct 2019 23:18

Repository Staff Only: item control page